Search found 2 matches

by tckarchi
Thu Aug 01, 2013 3:05 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 90518

Re: Side effects

I have been taking Tecfidera for two weeks now. I had virtually no side effects until this past Monday (so 11 days into taking the medication- the first 7 days were the starter dose of 120mg, and the next four were the full 240mg). I say virtually, since a couple of times I had very mild stomach pai...
by tckarchi
Thu Aug 01, 2013 2:49 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4232

Re: Anybody get chills as a side effect?

I have once or twice- but that was when the nausea and stomach pain were intense and I was dizzy and so fatigued that I was crawling into bed for a nap at the time. I've been told since by an RN that sometimes nausea will bring on chills and dizziness.

Go to advanced search